# SDR AALA202206141027

- Difficulty date: May 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 61,221 hours, 35,663 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725240300200
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING TRAILING EDGE UPPER SURFACE SKIN PANEL #2 LOWER SURFACE BETWEEN RIB 13 AND RIB 15 AFT OF THE REAR SPAR. REPAIRED SKIN PANEL PER EA 335941.
